# SDR AALA20100803TUL24

- Difficulty date: April 26, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 1,063 hours, 398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT AT 15D IS MISSING TWO LAMPS.  REPLACED LAMP FOR SEAT MOUNTED EMERGENCY LIGHT AT 15D.  OPS CHECKED NORMAL.
